Please note: 2019 escort to Arlington times and stop locations are subject to change.


Saturday, December 7

6:52AM Sunrise Service at West Quoddy Headlight
Lubec, Maine

8:30AM Breakfast at Calais Middle/High School
Calais, Maine

9:30AM HART Ceremony on Bridge in Calais
180, International Avenue, Calais, Maine

4:00PM Service at Balsam Valley Chapel

6:00 PM – Truckers Appreciation Dinner at Narraguagus Jr/Sr High School
1611 Main St., Harrington, ME 04643

Truck only to participate in West Quoddy, Community College, HART.
MEE to set up at Trucker Appreciation Dinner at 4:00 pm and be open 5:00 pm till 8:00 pm.


Sunday, December 8

9AM Escort leaves Narraguagus High School
Rolling Stop at Hancock Church

10AM Arrival at Maine Coast Mall
Ellsworth, Maine

MEE will go ahead of convoy and set up at Maine Coast Mall at 8:00 am to be open from 9:00 am till 11:00 am. 

10:30AM Ceremony begins (45 minutes)

1PM Arrive at Belfast Area High School
Belfast, Maine

1:15PM Belfast Area High School Ceremony begins (1 hour)

4PM Arrive at Lincoln Academy
Newcastle, Maine

4:15PM Ceremony begins (45 minutes)

7PM Arrive at UNUM (1 hour)
Portland, Maine 

7:15PM Ceremony begins

MEE will go ahead of convoy and set up at UNUM at 2:00 pm to be open from 3:00 pm till 5:00 pm.


Monday, December 9

7:45 AM Arrival at Gorham High School
Gorham, Maine

8:00 AM Ceremony begins (1 hour)

10:00 AM Arrival at Thornton Academy
Saco, Maine

10:15 AM Ceremony Begins (1 hour)

1:00 PM Arrival at Kittery Trading Post
Kittery, Maine

MEE will go ahead of convoy and set up at Kittery Trading Post at 9:00 am to be open from 10:00 am till 12:30 pm. 

1:15 PM Ceremony Begins (1 Hour)

4:35-5:50 PM Arrival at Thomas Prince School
Princeton, Mass

MEE will go ahead of convoy and set up at Thomas Prince School at 2:30 pm to be open from 3:00 till 6:00 pm.


Tuesday, December 10

9:00AM Arrival at Alfred M. Chafee School
Oxford, Mass.

9:15AM Ceremony begins (45 minutes)

12PM Arrival at Old Saybrook High School
Old Saybrook,Conn.

MEE will go ahead of convoy and set up at Old Saybrook HS at 9:30 am to be open from 10:00 till 12:00 pm.

1PM Ceremony begins (1 hour)

4:45PM Arrival at St. Ann's Club
Norwalk, Conn.

5:00PM Ceremony begins (1.5 hour)

8/8:30PM George Washington Bridge Crossing


Wednesday, December 11

8:45AM Arrival at Thorne Middle School
Port Monmouth, NJ

9:00 AM Ceremony begins (1.5 hours)

11:30AM Arrival at Vietnam Veterans Memorial
Homdel, NJ

MEE will go ahead of convoy and set up at Vietnam Veterans Memorial at 9:00 am to be open from 10:00 am till 3:00 pm.

12:30PM Ceremony begins (1.25 hours)

3:30PM Arrive at Montgomery Upper Middle School
Skillman, NJ

3:45PM Ceremony begins (1.5 hours)

6:15PM Arrival at Bordentown/ Petro
Bordentown,NJ
No public event.

MEE will go ahead of convoy and set up at Borentown/Petro at 4:30 pm to be open from 5:00 till 7:00 pm.


Thursday, December 12

9:00AM Arrival at Harrison Township Elementary School
Mullica Hill, NJ

9:15AM Ceremony begins (45 minutes)

11:15AM Escort Arrives at Glasgow High School
Newark , DE

11:30AM Ceremony begins (1 hour)

2:45PM Arrival at Goldsboro Fire Department
Goldsboro, MD

3:00PM Ceremony begins (45 minutes)

5:00PM Arrival at American Legion Post 278 Kent Island
Stevensville,Md.


Friday, December 13

12PM Arrival at Vietnam War Memorial in Washington, D.C.

12:15PM Ceremony begins at Vietnam War Memorial

1:15PM Korean War Memorial Ceremony

1:45PM World War II Memorial Ceremony

5:30-8:30PM Private Event in Crystal City


Saturday, December 14, 2019 - NATIONAL WREATHS ACROSS AMERICA DAY

7:00AM Escort arrives at Arlington National Cemetery via Memorial Dr.

8AM Cemetery gates open to public 

8:30AM Opening Ceremony at McClellan Arch

9AM-12PM Wreath Laying throughout the Cemetery


12PM Wreath laying at the Tomb of the Unknown Soldier